# SDR SWAA2023041727202

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N8852Q
- Make and model: Boeing 737-8
- Aircraft serial: 67497
- Aircraft time: 141 hours, 78 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT WILL NOT TEST<[01] OK TO CONTINUE PER MEL 25-64-02A AUG NO. 129845;[02] REPLACED FLIGHT DECK FLASHLIGHT BATTERY IAW AMM 25-64-00.
